Show simple item record

dc.contributor.authorSable-Tougeron, Monique ( )
dc.date.accessioned2020-09-15T18:55:50Z
dc.date.available2020-09-15T18:55:50Z
dc.date.issued2003-03-07
dc.identifier.citationSable-Tougeron, M. (2003). Non-classical phase transitions at a sonic point. Electronic Journal of Differential Equations, 2003(22), pp. 1-28.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12613
dc.description.abstractThe relevant mathematical features of phase transition for a general hyperbolic nonlinear system near a sonic discontinuity are clarified. A well-posed Riemann's problem is obtained, including non-classical undercompressive shocks, defined by a geometrical kinetic relation. A counterpart is the geometrical rejection of some compressive shocks. The result is consistent with the structure profiles of the elasticity model of Shearer-Yang and the combustion model of Majda.en_US
dc.formatText
dc.format.extent28 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHyperbolicen_US
dc.subjectPhase transitionen_US
dc.subjectChapman-Jouguet regimeen_US
dc.subjectKinetic relationen_US
dc.titleNon-classical phase transitions at a sonic pointen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record